Maximum properly colored trees in edge-colored graphs - Laboratoire Interdisciplinaire des Sciences du Numérique Access content directly
Journal Articles Journal of Combinatorial Optimization Year : 2022

Maximum properly colored trees in edge-colored graphs

Jie Hu
  • Function : Author
Hao Li
Shun-Ichi Maezawa
No file

Dates and versions

hal-03872588 , version 1 (25-11-2022)

Identifiers

Cite

Jie Hu, Hao Li, Shun-Ichi Maezawa. Maximum properly colored trees in edge-colored graphs. Journal of Combinatorial Optimization, 2022, 44 (1), pp.154-171. ⟨10.1007/s10878-021-00824-z⟩. ⟨hal-03872588⟩
17 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More